# SDR QXEA0202021

- Difficulty date: November 24, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,366 hours, 13,162 cycles
- Engine: Pwa PW123D
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 310848802
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA- AFTER ENGINES STARTED AND DURING PUSHBACK SIGNIFICANT AMOUNT OF SMOKE DEVELOPED IN CABIN.  REMOVED AND REPLACED P2.5 AND P3 AIR PRESSURE VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
